# SDR MDR03027

- Difficulty date: August 12, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N158AC
- Make and model: Skrsky S64F
- Aircraft serial: 64081
- System (JASC): 6410 · Tail Rotor Blades
- Part: Strap
- Part number: 6516000025103
- Condition: Cracked
- Location: Tail Rotor Blade
- Part time: 192 hours
- Component: Blade
- Component part number: 6516100001043
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE INBOARD SIDE OF THE BLADE, THERE IS A CRACK IN THE STRAP AND POCKET.  THE CRACK STARTS AT THE ROOT END SIDE OF THE STRAP AND EXTENDS 3.75 INCHES TOWARD THE TIP END, INTO THE POCKET.  THE CRACK IS 9.25 INCHES FROM THE TRAILING EDGE OF THE FAIRING.  CAUSE: UNKNOWN
